Investigating Length and Mean-Fuzzy Subalgebras in Sheffer Stroke Hilbert Algebras
Articles > Article · 2025
Authors: Neelamegarajan Rajesh, Tahsin ÖNER, Aiyared Iampan, Akbar Rezaei
European Journal of Pure and Applied Mathematics, Journal Indexed in ESCI, International, Scopus, 2025, vol 18, pp 5914-5914
DOI: 10.29020/nybg.ejpam.v18i2.5914
Summary
The aim of this paper is to introduce the notions of the length and the mean of an interval-valued fuzzy structure in Sheffer stroke Hilbert algebras. The notions of length-fuzzy subalgebras and mean-fuzzy subalgebras of Sheffer stroke Hilbert algebras are introduced, and related properties are investigated. Characterizations of length-fuzzy subalgebras and mean-fuzzy subalgebras are discussed. Relations between length-fuzzy subalgebras (resp., mean-fuzzy subalgebras) and subalgebras are established. Moreover, we discuss the relationships among length-fuzzy subalgebras (resp., mean-fuzzy subalgebras) and upper and lower-level subsets of the length (resp., mean) of an interval-valued fuzzy structure in Sheffer stroke Hilbert algebras.